MAUDE Adverse Event Report: PERCUSSIONAIRE MONITRON II; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE MONITRON II; VDR WAVEFORM ANALYZER
Model Number F00007-1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated in february 2024 as part of newly implemented procedures.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.At the time of the event, the monitron device was manufactured by a third-party manufacturer.The device was sent to the manufacturer and it was concluded to be an issue with the processor software version, version 1.7, and electronic chip combination.The device was reverted back to the previous processor software revision, version 1.6, as well as the electronic chip was changed to an approved alternative chip.This combination corrected the screen freeze issue.As this was a systemic issue, a fsca was reported to fda retrospectively in october 2023 under 1000524541-10/02/2023-001-c.No additional information has been received for this specific incident.If any additional information is received, a follow up mdr will be filed.
 
Event or Problem Description
Per complaint received by the customer, while in use on a patient in conjunction with a ventilator, the monitron display was freezing consistently.The customer stated to reset the device by turning it off and then back on.However, the device still resulted in a screen freeze.The monitron and ventilator was swapped for another device and the issue was stated to be resolved.No patient injury or harm was reported.

Brand Name
MONITRON II
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18806891
Report Number3029845-2024-00034
Device Sequence Number7295103
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Notification
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown